# SDR QR9R20211022006

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724339819
- Aircraft time: 1,340 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 9550162510
- Part serial: 3693
- Condition: No Indication
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ENGINE #2 OIL TEMP INDICATOR STOPPED DISPLAYING THE OIL TEMP (NO INDICATION AT ALL) NEAR THE END OF RUN UP JUST BEFORE PLANNING TO PICK UP TO HOVER.
